# SDR KCSA071147

- Difficulty date: April 13, 2007
- Submitted: April 14, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR SEAL BULGING ON WING CENTER SECTION REAR SPAR WEB ADJACENT TO LOWER SPAR VERT FLANGE AT RBL 104 STA 980.
